Jump to content

No laughing matter! Cops crack down on "hippy crack" in Khao San Road


webfact

Recommended Posts

  • Replies 34
  • Created
  • Last Reply
18 minutes ago, Jane Dough said:

Reminds me to go to bed early tonight. I was up at the crack of Dawn this morning.

 

Rooster

And does Mrs Rooster know about this Dawn lady??

Link to post
Share on other sites

What a laugh!! No pun intended.. 

 

Don't we all love the way, that the RTP are so proactive.. This laughing gas has been sold under their nose, directly next door to the police station and they need to send undercover secret agents to uncover these bars selling the stuff..

 

Laughing gas has been sold for years in Khaosan Road and only NOW the police decide that it is an illegal offence selling "drugs" or "unlicensed medicine" at the many bars that have signage selling the stuff.. How many police walk the 500m road daily and have NEVER noticed or are walking with blinkers on.. Very LAUGHABLE!! 

Link to post
Share on other sites
25 minutes ago, owenm said:

 

Don't we all love the way, that the RTP are so proactive.. 

 

Yup, super proactive when some business falls behind in their payments.  Or when they need a little extra money for the weekend.

 

Otherwise some pretty listless, hapless mofos.  But generally friendly outside of the tourist areas.

Link to post
Share on other sites

"... The summer of 1799 saw a new fad take hold in one remarkable circle of British society: the inhalation of “Laughing Gas”. The overseer and pioneer of these experiments was a young Humphry Davy, future President of the Royal Society. ..."

 

Interesting article:  https://publicdomainreview.org/2014/08/06/o-excellent-air-bag-humphry-davy-and-nitrous-oxide/

Link to post
Share on other sites
20 hours ago, webfact said:

Taking too much of the gas can cause nausea, vomiting, confusion, fainting fits, injuries and unconsciousness.

And not forgetting laughter... but that's not allowed !

Link to post
Share on other sites
On ‎7‎/‎12‎/‎2019 at 10:11 AM, webfact said:

Taking too much of the gas can cause nausea, vomiting, confusion, fainting fits, injuries and unconsciousness. 

Is this why they are such bad drivers?

Link to post
Share on other sites

Archived

This topic is now archived and is closed to further replies.

  • Recently Browsing   0 members

    No registered users viewing this page.


×
×
  • Create New...